chonchies (quequieto) wrote in vaginapagina,
chonchies
quequieto
vaginapagina

can you fully treat a yeast infection while on antibotics?

This all started with a root canal done this past monday (May 30th). I was prescribed antibiotics by the name of Amoxicillin. the following two days i started to notice rapidly progressing symptoms of a budding yeast infection, itching, small cottage cheese like discharge, and yeast like oder. I immediately started my first treatment of Monistat 3 on thursday (June 2nd), and my second just yesterday friday night.

Theres still the matter of my antibiotics, i wont be finished with them until next week. Will my yeast infection be able to heal if i keep taking these pills? Will i just keep reinfecting myself?

Is there anyway to know this Monistat treatment is working?

Does it clear up immediately after the third treatment or does it gradually heal itself after the third treatment?

This is my first time dealing with a yeast infection and its all very discouraging :( i can't really speak with anyone at home about it or have any females around me to help with guidance or questions.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments